# SDR 2A6R2020121658401

- Difficulty date: December 16, 2020
- Submitted: December 16, 2020
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N136VA
- Make and model: Urocop EC135T2
- Aircraft serial: 0281
- Aircraft time: 8,813 hours, 25,413 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: L533M1088103
- Condition: Cracked
- Location: Frm 5
- Part time: 8,813 hours, 25,413 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE CRACK EACH ON LT AND RT U PROFILES OF THE FRAME 5.  AFTER REMOVING THE U PROFILES, FOUND ONE CRACK ON THE RT FRAME 5 AND TWO ON THE LT FRAME 5.
